The Evaluation of Normalizing Constants in Closed Queueing Networks
J. J. Gordon
Additional contact information
J. J. Gordon: Bond University, Queensland, Australia
Operations Research, 1990, vol. 38, issue 5, 863-869
Abstract:
Recently P. G. Harrison derived a closed form solution for the normalizing constant of a closed network of single server queues. In the present paper, we describe an alternative method of obtaining Harrison's result. The new method can usefully be applied to other closed networks of queues, particularly those in which irregular constraints bound the state space. Examples of the method are provided, and several new results are obtained.
Keywords: queues/networks:; calculation; of; normalizing; constants (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.1287/opre.38.5.863 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:oropre:v:38:y:1990:i:5:p:863-869
Access Statistics for this article
More articles in Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().